Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 149735, 4 pages
http://dx.doi.org/10.1155/2014/149735
Research Article

Integral Majorization Theorem for Invex Functions

1Department of Mathematics, University of Peshawar, Peshawar 25000, Pakistan
2Department of Mathematics and Institute of Mathematical Research, Universiti Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia
3Department of Mathematics and Statistics, Allama Iqbal Open University, H-8, Islamabad, Pakistan

Received 18 December 2013; Accepted 11 February 2014; Published 13 March 2014

Academic Editor: S. D. Purohit

Copyright © 2014 M. Adil Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. S. Barnett, P. Cerone, and S. S. Dragomir, “Majorisation inequalities for Stieltjes integrals,” Applied Mathematics Letters, vol. 22, no. 3, pp. 416–421, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. J. E. Pecaric, F. Proschan, and Y. L. Tong, Convex Functions, Partial Orderings and Statistical Applications, Academic Press, New York, NY, USA, 1992.
  3. C. P. Niculescu and F. Popovici, “The extension of majorization inequalities within the framework of relative convexity,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 1, article 27, pp. 1–6, 2006. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. J. Pečarić and S. Abramovich, “On new majorization theorems,” Rocky Mountain Journal of Mathematics, vol. 27, no. 3, pp. 903–911, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. A. Ben-Israel and B. Mond, “What is invexity?” Journal of the Australian Mathematical Society B, vol. 28, no. 1, pp. 1–9, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. A. Hanson, “On sufficiency of the Kuhn-Tucker conditions,” Journal of Mathematical Analysis and Applications, vol. 80, no. 2, pp. 545–550, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. B. D. Craven, “Duality for generalized convex fractional programs,” in Generalized Concavity in Optimization and Economics, S. Schaible and W. T. Ziemba, Eds., pp. 473–489, Academic Press, New York, NY, USA, 1981. View at Google Scholar · View at Zentralblatt MATH
  8. M. A. Noor, “Invex equilibrium problems,” Journal of Mathematical Analysis and Applications, vol. 302, no. 2, pp. 463–475, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. S. K. Mishra and G. Giorgi, Invexity and Optimization, Springer, New York, NY, USA, 2008.
  10. S. K. Mishra, J. S. Rautela, and R. P. Pant, “Optimality and duality in complex minimax optimization under generalized α-invexity,” Journal of Nonlinear and Convex Analysis, vol. 11, no. 2, pp. 357–368, 2010. View at Google Scholar · View at Zentralblatt MATH
  11. S. K. Mishra and N. G. Rueda, “Generalized invexity-type conditions in constrained optimization,” Journal of Systems Science and Complexity, vol. 24, no. 2, pp. 394–400, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. S. K. Padhan and C. Nahak, “Second order duality for the variational problems under ρ-(η,θ)-invexity,” Computers and Mathematics with Applications, vol. 60, no. 12, pp. 3072–3081, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. M. Niezgoda and J. Pečarić, “Hardy-Littlewood-Pólya-type theorems for invex functions,” Computers and Mathematics with Applications, vol. 64, no. 4, pp. 518–526, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. L. Maligranda, J. E. Pecaric, and L. E. Persson, “Weighted favard and berwald inequalities,” Journal of Mathematical Analysis and Applications, vol. 190, no. 1, pp. 248–262, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus